# SDR CALA2025012700215

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5240 · Service Doors
- Part: Strap
- Part number: 29531130093
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER T/C 29-5241-2706 FWD R1 DOOR STRAP HAS CRACK ON UPPER AREA REF AAR N/R 9933925 REMOVED AND REPLACED DEPPRESOR(DOOR STRP) AT R1 DOOR AREA AS PER REF B737 SRM 51-40-02=0G-0  AND DWG # 141A8370.
